RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1965, Volume 10, Issue 4, Pages 645–659 (Mi tvp565)  

This article is cited in 6 scientific papers (total in 6 papers)

Limit theorems for the density functions and asymptotic expansions for the distributions of sums of independent random variables

V. A. Statulevichius

Vilnius

Abstract: Limit theorems for the density functions (theorems 1–3) and asymptotic expansions for the distribution functions and the density functions (theorems 4–5) of sums of nonidentically distributed independent random variables are given.

Full text: PDF file (693 kB)

English version:
Theory of Probability and its Applications, 1965, 10:4, 582–595

Bibliographic databases:

Received: 16.07.1965

Citation: V. A. Statulevichius, “Limit theorems for the density functions and asymptotic expansions for the distributions of sums of independent random variables”, Teor. Veroyatnost. i Primenen., 10:4 (1965), 645–659; Theory Probab. Appl., 10:4 (1965), 582–595

Citation in format AMSBIB
\Bibitem{Sta65}
\by V.~A.~Statulevichius
\paper Limit theorems for the density functions and asymptotic expansions for the distributions of sums of independent random variables
\jour Teor. Veroyatnost. i Primenen.
\yr 1965
\vol 10
\issue 4
\pages 645--659
\mathnet{http://mi.mathnet.ru/tvp565}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=193660}
\zmath{https://zbmath.org/?q=an:0178.53803}
\transl
\jour Theory Probab. Appl.
\yr 1965
\vol 10
\issue 4
\pages 582--595
\crossref{https://doi.org/10.1137/1110074}


Linking options:
  • http://mi.mathnet.ru/eng/tvp565
  • http://mi.mathnet.ru/eng/tvp/v10/i4/p645

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. B. Shlosman, “Absence of continuous symmetry breaking in two-dimensional models of statistical physics”, Theoret. and Math. Phys., 33:1 (1977), 897–902  mathnet  crossref  mathscinet
    2. L. V. Rozovskii, “Superlarge deviations of a sum of independent random variables having a common absolutely continuous distribution under the Cramér condition”, Theory Probab. Appl., 48:1 (2004), 108–130  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. A. Yu. Veretennikov, S. A. Klokov, “On local mixing conditions for SDE approximations”, Theory Probab. Appl., 57:1 (2013), 110–131  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    4. Cekanavicius V., “Approximation Methods in Probability Theory”, Approximation Methods in Probability Theory, Universitext, Springer International Publishing Ag, 2016, 1–274  crossref  isi
    5. Bobkov S.G., “Asymptotic Expansions For Products of Characteristic Functions Under Moment Assumptions of Non-Integer Orders”, Convexity and Concentration, IMA Volumes in Mathematics and Its Applications, 161, ed. Carlen E. Madiman M. Werner E., Springer, 2017, 297–357  crossref  isi
    6. Bobkov S.G., “Berry-Esseen Bounds and Edgeworth Expansions in the Central Limit Theorem For Transport Distances”, Probab. Theory Relat. Field, 170:1-2 (2018), 229–262  crossref  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:201
    Full text:99

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020